×

On complete topological spaces. (English) Zbl 0011.16403


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] F. Hausdorff, Mengenlehre, Berlin, deGruyter, 1927. · JFM 53.0169.01
[2] J. von Neumann, Zur Algebra der Funktionaloperatoren und Theorie der normalen Operatoren, Mathematische Annalen, vol. 102 (1929), pp. 370-427. · JFM 55.0825.02
[3] Paul Alexandroff and Paul Urysohn, Zur Theorie der topologischen Räume, Math. Ann. 92 (1924), no. 3-4, 258 – 266 (German). · JFM 50.0128.06
[4] Paul Alexandroff, Über die Struktur der bikompakten topologischen Räume, Math. Ann. 92 (1924), no. 3-4, 267 – 274 (German). · JFM 50.0128.07
[5] A. Tychonoff, Über einen Metrisationssatz von P. Urysohn, Math. Ann. 95 (1926), no. 1, 139 – 142 (German). · JFM 51.0453.02
[6] J. von Neumann, Allgemeine Eigenwerttheorie Hermitescher Funktionaloperatoren, Mathematische Annalen, vol. 102 (1929), pp. 49-131. · JFM 55.0824.02
[7] Marshall Harvey Stone, Linear transformations in Hilbert space, American Mathematical Society Colloquium Publications, vol. 15, American Mathematical Society, Providence, RI, 1990. Reprint of the 1932 original. · Zbl 0005.40003
[8] S. Banach, Sur les opérations dans les ensembles linéaires et leur application aux équations intégrales, Fundamenta Mathematicae, vol. 3 (1922), pp. 133-181. · JFM 48.0201.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.